# SDR DALA2024043004828

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 96,687 hours, 24,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1260 S3l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 CRACK INDICATION ON FRAME 1260 @ STR 3L. HOLE COMMON TO CABLE CONTROL SUPPORT BRACKET. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 032-0001:4430-01019-01D/001 00006 ACCOMPLISHED ER/A 617548-14 REV ORIGINAL.
